# SDR CALA2014011390139

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER EXTERIOR SKIN SURFACE SCRATCHED.  SCRATCH MARK SMOOTHED OUT IAW SRM51-10-02.  PERFORMED HFEC, FOUND CRACKED, REPAIRED IAW SRM 52-30-01, REPAIR 2 FIG 201.  SUPPLEMENTAL INSPECTION ACP IAW SRM 52-30-01, REPAIR 2, FIG. 201, TABLE III.
